Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Porous Media
Impact-faktor: 1.49 5-jähriger Impact-Faktor: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Druckformat: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v13.i4.60
pages 357-364

EXPLICIT ANALYTICAL SOLUTION FOR A MODIFIED MODEL OF SEEPAGE FLOW WITH FRACTIONAL DERIVATIVES IN POROUS MEDIA

A. Sadighi
Department of Mechanical Engineering, Babol University of Technology, P. O. Box 484, Babol, Iran
Davood Ganji (D.D. Ganji)
Babol University
http://sciencewatch.com/dr/ne/08decne
M. Esmaeilpour
Department of Mechanical Engineering, Babol University of Technology, Iran

ABSTRAKT

In this paper, we investigate the seepage flow problem of non-Newtonian fluids through a porous medium. The pressure fields of flow through a porous medium of a non-Newtonian fluid with fractional derivative model are described by fractional partial differential equations. A kind of powerful analytical method, called Homotopy Perturbation Method (HPM) is also introduced to obtain the exact solutions of the problem. The objective is to propose alternative method of solution, which does not require small parameters, avoid linearization and physically unrealistic assumptions. The results show that the proposed method is very efficient and convenient and can readily be applied to a large class of problems.